# SDR DALA2015050103038

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 42,218 hours, 29,164 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, MAINTENANCE NOTED DOOR 1R SERVICE DOOR SLIDE PRESSURE GAUGE IN THE NO-GO RED BAND.  REPLACED DOOR 1R SERVICE DOOR SLIDE IAW AMDS CARD 2561-9005.  REQUIRED INSPECTIONS PERFORMED.
